Forum

× click new topic to begin your post

cramping sore pouch area again!!!

8 years 9 months ago #35780 by Melodie
Julie - some of us will have opinions as to what might help you...however...it is the suregon who put the pouch together who should be listening and working to resolve your discomfort. :angry:

Keep working to get this doctor of yours to resolve this concern. I think it has gone on too long. I know many of these surgeons have hectic schedules but he did do the work and should want to make things right. At the three month mark, life with your new bladder should be more predictable, but in a good way. Stay after this guy until you get some relief. You are the customer and your insurance has paid a good dollar amount, I am sure. None of us likes to be a pain in the butt, however, sometimes it is necessary to get the attention of the right medical folks so they will listen to us and respond appropriately. Get the mindset of a pittbull and don't turn loose until you get what you need !!! :angry:

Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright

Please Log in or Create an account to join the conversation.

8 years 9 months ago #35744 by Patricia
sorry Melodie..but i would not advise anything but a stool softener after this surgery. What will activate the bowels will activate the pouch. Do not take anything your doctor does not recommend. Nausea and diarhea can be a side effect of Milk of Magnesia .also The laxative is known to interact with anticoagulants like warfarin as well as azole antifungals like ketoconazole. It also reacts with bisphosphonates, cation exchange resins, cephalosporins, mycophenolate, quinolone, penicillamine and antibiotics like ciprofloxacin and doxycycline.
The care of the shorter bowel after this surgey requires a bit of babying. A 12 oz. steak should not be on the menu. Smaller meals...easy to digest foods until it figures out how to process with the shorter intestine. And with Colace you should drink about 6 glasses of water with it. Here's an article from Urotoday. you many have to register to read it but its free
http://www.urotoday.com/index.php?option=com_content&task=view_ua&id=2233049

Please Log in or Create an account to join the conversation.

8 years 9 months ago #35742 by mamatrausch
Hi Melodie
GREAT NEWS!! You are feeling well enough to go back to work. I was going to call you Sunday night and see how you were doing and then it got so late. I have never heard of those capsules but will definitely ask tomorrow. I am constipated a lot and full of gas after I eat lots of bloating too so I need to do something. Boy I never had a problem in my life with my bowels so this is all new to me. I hope you continue on a good path. I keep you and all here in my prayers. This is a special group of people. Ill call soon how work isn't to stressful on you.
Julie

T1/G3-CIS 10-01-2010
10-27-2010-Indiana Pouch

Please Log in or Create an account to join the conversation.

8 years 9 months ago #35741 by Melodie
Julie...Glad I check in on your today...I sure hope Dr. S. gets this figured out and life gets easier for you. I am back to work at my office as of last Weds and doing well. Although I did notice when I was off work, I had normal BMs, but now I am back to work, I am back to taking Magnesium Citrate capsules to ensure I keep things moving smoothly. Maybe you should try those; it is a laxative used in bowel preps; can be found at health food stores. I get mine at Super Supplements and take one in the morning and sometimes twice a day. Since the doctors went in and messed around with the intestines again, my bowels seem off a bit. Prayers still coming your way...hugs too.

Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright

Please Log in or Create an account to join the conversation.

8 years 9 months ago #35740 by mamatrausch
pat I am off the miralax resident said to take it. dr S says milk of magnesia.Which I have been taking for 1 week. It makes me have some diarrhea (can it make the pouch cramp?) The colace even at 2 a day does nothing I still go but hard stools. Im drinking more water but right now IM eating soft foods because I bad bowel pain and was worried about obstruction it have eased up but I had just liquids for 2 days. I have been home for 4 days just resting this is getting old fast. Tomorrow appt with Dr S I am going to make appt for 3 month CT and also see if he can check bowels and kidneys. I have bad pain in back on both sides. There is something going on hope he can start ruling things out!!!
Pat you are always thinking thanks julie

T1/G3-CIS 10-01-2010
10-27-2010-Indiana Pouch

Please Log in or Create an account to join the conversation.

8 years 9 months ago #35732 by Patricia
ok there it was staring me right in the face......doh..Miralax!
who told you to take that? Switch to a stool softener like Colace. Miralax is also working on your pouch which does not know its a bladder yet which is probably why your spitting and cramping. It will cause cramping of the abdomen anyway. Try getting off of it and see what happens. You shouldn't depend on that stuff anyway.
pat

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1613 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Vls57
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52796 Total Subjects: 6870 Total Users: 8449
Powered by Kunena Forum